# SDR DALA2019041522437

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 87,875 hours, 39,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT GET SLIDE ARMING LEVER ON 3 RT DOOR TO ARM. CLEANED AND LUBED 3 RT GIRT BAR IAW B757 AMM 52-12 DOOR ARM OK.
